A 'finite infinity' version of topological censorship

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


A local version of the topological censorship theorem of Friedman, Schleich and Witt is obtained. The assumption of asymptotic flatness, in the sense of admitting a suitably well behaved null infinity, is replaced by a much milder approximate asymptotic flatness condition along the lines of Ellis' notion of finite infinity.

Original languageEnglish (US)
Pages (from-to)1471-1478
Number of pages8
JournalClassical and Quantum Gravity
Issue number6
StatePublished - Dec 1 1996

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'A 'finite infinity' version of topological censorship'. Together they form a unique fingerprint.

Cite this